On the growth of minimal positive harmonic functions in a plane region

Bo Kjellberg

TBD mathscidoc:1701.332047

Arkiv for Matematik, 1, (4), 347-351, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 639 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{bo1951on,
  title={On the growth of minimal positive harmonic functions in a plane region},
  author={Bo Kjellberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412167194856},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={347-351},
  year={1951},
}
Bo Kjellberg. On the growth of minimal positive harmonic functions in a plane region. 1951. Vol. 1. In Arkiv for Matematik. pp.347-351. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412167194856.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved